# SDR ASOA04541

- Difficulty date: July 12, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 460
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL, THE FLOORBEAM AT FRAME 39 AROUND THE NUT PLATES WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE FLOORBEAM AT FRAME 39 IAW SRM 51-25-01 AND 51-25-00.  (M)
